# SDR SWAA2016041350843

- Difficulty date: March 3, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LONGITUDINAL FLOORBEAM CRACKED AT BS 727B, LBL 24.50, AT CTR WING BOX.  REPAIRED SEAT TRACK IAW EA.
